Survey non-response and unemployment duration


Berg, Gerard J. van den ; Lindeboom, Maarten ; Dolton, Peter



Document Type: Article
Year of publication: 2006
The title of a journal, publication series: Journal of the Royal Statistical Society / Series A: Statistics in Society
Volume: 169
Issue number: 3
Page range: 585-604
Place of publication: Oxford
Publishing house: Wiley-Blackwell
ISSN: 0035-9238, 0964-1998
Publication language: English
Institution: School of Law and Economics > Alexander v. Humboldt Professor in Econometrics and Empirical Economics (Van den Berg -2016)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item